MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M004RC64S0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Air Embolism (1697); Non specific EKG/ECG Changes (1817)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Premarket / 510(k) # k143481, k192360, k220796.
 
Event or Problem Description
During a procedure, a faradrive steerable sheath clear and an intellamap orion catheter were selected for use.After performing pre mapping with superior left positioning in the orion catheter, switching to the faradrive sheath revealed an air like white haze in the left atrial appendage under fluoroscopy at 14:18.The air like white haze was observed before inserting faradrive.Aspiration was attempted after inserting the faradrive sheath, but little air was removed.Approximately five minutes later, st segment elevation (st elevation) was observed on fluoroscopy.Coronary angiography (cag) was performed, but the area beyond the right coronary artery (rca) origin was not visualized, prompting suction.An st segment change occurred during suction, and the left coronary artery (lca) was subsequently visualized.Because of the possibility that air had reached the brain, cerebral angiography was also performed.About one hour after the st segment elevation, st levels decreased.Following recovery from anesthesia, the patient regained consciousness, showing no symptoms other than delirium, and was taken for computed tomography (ct) imaging.Ablation was not being performed when st elevation occurred.The patient had reported discomfort around the time of brockenbrough administration and was treated with primperan, this discomfort had also been present prior to admission.The left atrial appendage potential on opal mapping system (opal) was noisy, and after reviewing fluoroscopy and laboratory times, it was determined that air was likely already present during the mapping phase.The procedure was cancelled.The devices have been received at boston scientifics post market laboratory where it is awaiting analysis.
 
Additional Manufacturer Narrative
Premarket / 510(k) # k143481, k192360, k220796.Upon receipt at our post market quality assurance laboratory.Visual inspection the device does not have visual defects.Functional test revealed that the catheter functional mechanism worked properly.No abnormal resistance was felt when actuating the device.The continuity test was performed, no electrical problems were detected.Based on the product analysis the reported complaint of " no known device problem" was unable to confirmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory.Visual inspection the device does not have visual defects.Functional test revealed that the catheter functional mechanism worked properly.No abnormal resistance was felt when actuating the device.The continuity test was performed, no electrical problems were detected.Based on the product analysis the reported complaint of " no known device problem" was unable to confirmed.
 
Event or Problem Description
During a procedure, a faradrive steerable sheath clear and an intellamap orion catheter were selected for use.After performing pre mapping with superior left positioning in the orion catheter, switching to the faradrive sheath revealed an air like white haze in the left atrial appendage under fluoroscopy at 14:18.The air like white haze was observed before inserting faradrive.Aspiration was attempted after inserting the faradrive sheath, but little air was removed.Approximately five minutes later, st segment elevation (st elevation) was observed on fluoroscopy.Coronary angiography (cag) was performed, but the area beyond the right coronary artery (rca) origin was not visualized, prompting suction.An st segment change occurred during suction, and the left coronary artery (lca) was subsequently visualized.Because of the possibility that air had reached the brain, cerebral angiography was also performed.About one hour after the st segment elevation, st levels decreased.Following recovery from anesthesia, the patient regained consciousness, showing no symptoms other than delirium, and was taken for computed tomography (ct) imaging.Ablation was not being performed when st elevation occurred.The patient had reported discomfort around the time of brockenbrough administration and was treated with primperan, this discomfort had also been present prior to admission.The left atrial appendage potential on opal mapping system (opal) was noisy, and after reviewing fluoroscopy and laboratory times, it was determined that air was likely already present during the mapping phase.The procedure was cancelled.The devices have been received at boston scientifics post market laboratory where it is awaiting analysis.Continuous flushing was not interrupted or stopped during the procedure.Images showing the presence of air are not available due to patient privacy.No sounds were heard that would suggest air being drawn into the sheath or catheter.St elevation was observed in the chest leads, and a pr procedure ecg is not available for comparison due to privacy restrictions.The cause of the st elevation is unknown.The procedure was performed under local anesthesia, and the patient was breathing normally without signs of apnea or deep breathing issues.

Brand Name
INTELLAMAP ORION
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23728519
Report Number2124215-2025-89236
Device Sequence Number21386486
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968(17)260522(10)35325976
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2026
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Device Lot Number0035325976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/26/2025
02/17/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/23/2026
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown